MathSciNet Relay Station
MathSciNet bibliographic data
MR1879957 (2003d:41010) 41A10 (65D05)
Mhaskar, H. N.; Narcowich, F. J.; Sivakumar, N.; Ward, J. D. Approximation with interpolatory constraints. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1355–1364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement